# SDR DALA2025041002789

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION ON FLOOR BEAM UPPER CHORD PREVIOUS REAPIR (UPPER AND LOWER SIDES) STA 1640 FROM RBL 21 TO LBL 27 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00437: CORROSION LEVEL 2. FLOOR BEAM UPPER CHORD PREVIOUS REAPIR (UPPER AND LOWER SIDES) STA 1640 FROM RBL 21 TO LBL 27 AT PASSENGER CABIN WAS REPLACED PER B757-200 SRM 53-00-51 -2R PROCEDURE 9, REPAIR INSTRUCTIONS. (0902403)
